# SDR K3HA9700114

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1315
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX ROW 23DEF EMERGENCY PATH LIGHT INOP.  RELAMPED OPS CHECKS GOOD IAW B727 MM 33-59-00.
